Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``On designs of maximal $ (+1,-1)$-matrices of order $ n\equiv 2({\rm mod}\ 4)$. II'' (Math. Comp. 23 (1969), 201-205)

Author: C. H. Yang
Journal: Math. Comp. 28 (1974), 1183
MSC: Primary 05B20
Original Article: Math. Comp. 23 (1969), 201-205.
MathSciNet review: 0342411
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B20

Retrieve articles in all journals with MSC: 05B20

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society